Vol. 4 No. 2 (2020): Vol 4, Iss 2, Year 2020

Pairwise fuzzy D-baire spaces

Thangaraj G
Department of Mathematics, Thiruvalluvar University, Vellore-632115, Tamil Nadu, INDIA
Sethuraman S
Department of Mathematics, T.K.Govt. Arts College, Vriddhachalam-606001, Tamil Nadu, INDIA.
Published December 28, 2020
  • Pairwise fuzzy dense, Pairwise fuzzy open, Pairwise fuzzy closed, Pairwise fuzzy nowhere dense, Pairwise fuzzy first category, Pairwise fuzzy residual, Pairwise fuzzy Baire, Pairwise fuzzy D-Baire spaces.
How to Cite
G, T., & S, S. (2020). Pairwise fuzzy D-baire spaces. Journal of Computational Mathematica, 4(2), 50 - 61. https://doi.org/10.26524/cm80


In this paper we introduce the concept of D-Baire bitopological spaces and several properties are investigated.


Download data is not yet available.